The Student Room Group

Crying after masturbation

So as the title says! I'm a single woman (by choice) and this has only happened in the past... 3 months? Worth noting that I've been on citalopram for about 11 weeks so could be a factor. It's just... annoying. Because I always used to enjoy it but afterwards now, I just cry and feel really depressed. Aside from the medication, is there something I can do to stop feeling like that?
Do you know what may be the cause for you feeling low after masturbation.


masturbation is scientifically meant to make you happier by releasing substances in your brain that trigger the "rewarding" function within us.
That it's started happening around the time you started taking citalopram suggests there could be a link.

What happens if you change how/when you do it? If done last thing at night, you may get the sleepy effects and be asleep before any of the down hits.
I had a GF once who always cried after sex even though she would really enjoy and wet herself; it worried me a bit but she fully enjoyed the session and could not explain why she cried every time !

Quick Reply

Latest

Trending

Trending